Le syndrome DRESS : une toxidermie à connaître

Abstract : DRESS syndrome (drug reaction eosinophilia and systemic symptoms) is a rare and serious drug toxidermia with potentially multiple organ dysfunctions. This report relates the case of a 9-year-old girl who presented a right cervical and mediastinal adenopathy with a mediastinal lump, fever, and deterioration of the general condition. The hospital assessment concluded in an abscess due to Staphylococcus aureus secreting a Panton-Valentine toxin with nonsevere pleuritis and pericarditis. The outcome was favorable with antibiotic treatment consisting of amoxicillin-acid clavulanic, amikacin, and clindamycin followed by oxacillin, rifampicin, and colchicine. On the 25th day of treatment, she presented recurrence of fever with a generalized rash, moderate hepatic cytolysis, hypereosinophilia, with the presence of activated lymphocytes that were further suggestive of visceral DRESS syndrome. A skin biopsy was performed that confirmed the diagnosis. The outcome was favorable after stopping all ongoing treatments even though none of the administered treatments were classically responsible for the syndrome. Symptomatic treatments (antihistaminic and topical steroids) were also administered. Patch tests, performed secondarily, were positive to penicillins; amoxicillin-clavulanic acid or oxacillin were then suspected of being responsible for the DRESS syndrome. Potentially serious, the DRESS syndrome should be considered together with atoxic epidermal necrolysis or Stevens-Johnson syndromes in the case of any rash appearing after drug administration, especially in the presence of face and eyelid edema.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.umontpellier.fr/hal-02272982
Contributeur : Anthony Herrada <>
Soumis le : mercredi 28 août 2019 - 13:48:35
Dernière modification le : jeudi 29 août 2019 - 01:21:45

Identifiants

Collections

Citation

A. Rabenkogo, M.G. Vigue, E. Jeziorski. Le syndrome DRESS : une toxidermie à connaître. Archives de Pédiatrie, Elsevier, 2015, 22 (1), pp.57-62. ⟨10.1016/j.arcped.2014.08.021⟩. ⟨hal-02272982⟩

Partager

Métriques

Consultations de la notice

13